# SDR UIEA2021021000276

- Difficulty date: February 6, 2021
- Submitted: February 10, 2021
- Operation: Air carrier
- Aircraft: N404KZ
- Make and model: Boeing 747481F
- Aircraft serial: 34283
- Aircraft time: 50,090 hours, 10,098 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 65B08300U166
- Condition: Not Reported
- Location: L1 Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L1 DOOR CORNER CLIP AT FWD LWR SIDE STA 440 WL 199( REMOVED DAMAGED CLIP IAW SRM 51-40-02 REV 90. INSTALLED NEW CLIP IAW SRM 51-40-02 REV 90 AND DWG 65B08300 SH15 REV - AND 65B01837 SH 4 REV AB. JOB COMPLETED AND CONDITION CHK NORMAL. )
